# SDR RAIA960309

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 871
- Engine: Garrtt TPE33112UA
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Fuel Press Sw
- Part number: 1103P0645
- Condition: Failed
- Location: Lt Engine
- Part time: 5,675 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FAT - FLT 4766 - LEFT FUEL PRESSURE CAPTION ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED LEFT FUEL PRESSURE SWITCH.  PERFORMED GROUND RUNS, OPERATIONAL CHECK GOOD.  (X)
